# SDR REXA201200154

- Difficulty date: December 30, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,181 hours, 14,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL ACCESS DOOR CUTOUT CHAFED AT WS 294.5 - WS 314.5.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
